# SDR QXEA200602515

- Difficulty date: September 5, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - VERTICAL STABILIZER LEADING EDGE REBATE ON STABILIZER RIGHT HAS SEVERAL TOOLING MARKS.  REPAIRED IAW RD8-53-584.
